# SDR C2XA11CL213

- Difficulty date: September 21, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N14998
- Make and model: Emb EMB-145LR
- Aircraft serial: 145302
- Aircraft time: 26,693 hours, 20,181 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Contactor
- Part number: 860CC01
- Condition: Faulty
- Location: Electrical Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DAY FLT 2234 THE CREW REPORTED A ELECTRICAL EMERGENCY ABNORMAL MESSAGE IN FLIGHT.  THE AIRCRAFT RETURNED TO DAY AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE ESSENTIAL BUS CONTACTOR 1.  ALSO REPAIRED BROKEN WIRE ON OVERHEAD ELECTRICAL PANEL.  OPERATIONAL CHECKS WERE GOOD.
